# SDR DALA2014082004664

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fr 16 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 16 STR 23R.  WORKED CORROSION IAW SRM 51-74-00. FOUND WITHIN LIMITS IAW SRM 53-11-12, FIG 104, SHEET 1, AND FIGURE 105, SHEET 1.
